# SDR USAA2014122600003

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 88,877 hours, 29,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N37101
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK DELAMINATION & CRACK AT APU COMPARTMENT TAIL CONE RT INTERIOR FUSELAGE SKIN PANEL AT STATION 1925 ON BACK SIDE OF ELEVATOR INDEX.  ACCOMPLISHED TIME LIMITED REPAIR IAW EA 106387.
